Sign-Compatibility of Some Derived Signed Graphs

  • Deepa Sinha Department of Mathematics, South Asian University, Akbar Bhawan, Chanakyapuri, New Delhi-110 021, India;
  • Ayushi Dhama Centre for Mathematical Sciences, Banasthali University, Banasthali-304022, Rajasthan, India;

References

M Behzad and G T Chartrand, “Line coloring of signed graphs,” Elem. Math., vol. 24, pp. 49-52, 1969.
[2] M Behzad, “A characterization of total graphs,” Proc. Amer. Math. Soc., vol. 26, pp. 383-389, 1970.
[3] M Behzad and H Radjavi, “Structure of regular total graphs,” J. Lond. Math. Soc., vol. 44, pp. 433-436, 1969.
[4] M K Gill, “Contribution to some topics in graph theory and its applications,” Ph.D. Thesis, Indian Institute of Technology, Bombay, 1983.
[5] F Harary, “On the notion of balance of a signed graph,” Michigan Math. J., vol. 2, pp. 143-146, 1953.
[6] F Harary, Graph theory, Massachusetts: Addison-Wesley Publ. Comp., 1969.
[7] E Sampathkumar and S B Chikkodimath, “Semitotal graphs of a graph-I,” J. Karnatak Univ. Sci., vol. 18, pp. 274-280, 1973.
[8] D Sinha, “New frontiers in the theory of signed graph,” Ph.D. Thesis, University of Delhi, Faculty of Technology, 2005.
[9] D Sinha and P Garg, “Balance and consistency of total signed graphs,” Ind. J. Math., vol. 53, pp. 71-81, 2011.
[10] D Sinha and P Garg, “Characterization of total signed graph and semi-total signed graphs,” Int. J. Contemp. Math. Sci., vol. 6, pp. 221-228, 2011.
[11] D Sinha and P Garg, “On the regularity of some signed graph structures,” AKCE Int. J. Graphs Comb., vol. 8, pp. 63-74, 2011.
[12] D Sinha and A Dhama, “Sign-compatibility of common-edge sigraphs and 2-path sigraphs,” Preprint.
[13] D B West, Introduction to graph theory, Prentice-Hall of India Pvt. Ltd., 1996.
[14] T Zaslavsky, “A mathematical bibliography of signed and gain graphs and allied areas,” VII Edition, Electron. J. Combin., #DS8, 1998.
[15] T Zaslavsky, “Glossary of signed and gain graphs and allied areas,” II Edition, Electron. J. Combin., #DS9, 1998.
Published
2012-07-02
How to Cite
SINHA, Deepa; DHAMA, Ayushi. Sign-Compatibility of Some Derived Signed Graphs. Mapana - Journal of Sciences, [S.l.], v. 11, n. 4, p. 1-14, july 2012. ISSN 0975-3303. Available at: <http://journals.christuniversity.in/index.php/mapana/article/view/277>. Date accessed: 27 may 2019. doi: https://doi.org/10.12723/mjs.23.1.
Section
Research Articles

Keywords

Sign-compatible, ×-line sigraph, semi-total line sigraph, semi- total point sigraph, total sigraph.